# SDR C2XA10CL126

- Difficulty date: August 3, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 12,384 hours, 7,603 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10300894
- Condition: Overtemp
- Location: Nr 1
- Part time: 16,364 hours, 11,206 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

ORD FLT 5942 THE CREW REPORTED A BATTERY NR 1 OVERTEMP MESSAGE ON DESCENT.  MAINTENANCE REPLACED THE NR 1 MAIN BATTERY.  OPERATIONAL CHECKS WERE GOOD.
